Probability Theory and Related Fields

, Volume 100, Issue 3, pp 365–393

Attractors for random dynamical systems

  • Hans Crauel
  • Franco Flandoli
Article

DOI: 10.1007/BF01193705

Cite this article as:
Crauel, H. & Flandoli, F. Probab. Th. Rel. Fields (1994) 100: 365. doi:10.1007/BF01193705

Summary

A criterion for existence of global random attractors for RDS is established. Existence of invariant Markov measures supported by the random attractor is proved. For SPDE this yields invariant measures for the associated Markov semigroup. The results are applied to reation diffusion equations with additive white noise and to Navier-Stokes equations with multiplicative and with additive white noise.

Mathematics Subject Classification

58F11 58F12 34D45 35Q30 

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Hans Crauel
    • 1
  • Franco Flandoli
    • 2
  1. 1.Fachbereich MathematikUniversität des SaarlandesSaarbrückenGermany
  2. 2.Scuola Normale SuperiorePisaItaly